# SDR HEEA967826

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 356H2802
- Condition: Failed
- Location: Strobe
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE DOES NOT FLASH.
